Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 15 found articles
 
 
  Partial identification of probability distributions with misclassified data
 
 
Title: Partial identification of probability distributions with misclassified data
Author: Molinari, Francesca
Appeared in: Journal of Econometrics
Paging: Volume 144 (2008) nr. 1 pages 37 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands